Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 209, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jul 5, 2005, 2:05 PM CDT for Union Parish, Louisiana. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2005, 2:05 PM CDT (19:05 UTC)
- Expired
- Jul 5, 2005, 3:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Union Parish, LA
The radar
The Shreveport radar (KSHV), 144 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 10:44 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jul 5, 10:44 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1044 AM CDT TUE JUL 5 2005 .UPDATE... WITH NUMEROUS OUTFLOW BOUNDARIES ACROSS THE REGION FROM PREVIOUS CONVECTION... NEW CONVECTION DEVELOPING ALONG THIS BOUNDARIES...NOT TO MENTION THE FRONTAL SYSTEM WHICH IS DRAPED ACROSS THE REGION WILL OBVIOUSLY KEEP CHANCE POPS GOING FOR THE REMAINDER OF THE MORNING AND AFTERNOON. 12Z SOUNDING VERY MOIST THIS MORNING WITH PRECIPITABLE WATER VALUE OF 1.87 IN. SO WITH THE BOUNDARIES AROUND AND TRIGGER TEMPS IN THE LOWER 90S...SCATTERED CONVECTION POSSIBLE JUST ABOUT ANYWHERE THIS AFTERNOON. HAVE LOWERED TEMPS ACROSS THE NORTHWEST AND ALONG THE I-20 CORRIDOR OF NORTHEAST TEXAS AND NORTHWEST LOUISIANA AS WELL. UPDATE OUT SHORTLY...13. && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13
Hazardous weather outlook, Jul 5, 12:00 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUL 5 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-061100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE JUL 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A VERY UNSTABLE AND MOISTURE LADEN AIRMASS WILL REMAIN IN PLACE ACROSS THE FOUR STATE REGION THROUGH TONIGHT. WITH THE AID OF AFTERNOON HEATING...EXPECT A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD DEVELOP ACROSS MAINLY SOUTHERN AREAS OF THE REGION...INCLUDING THE LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF NORTHEAST TEXAS AND NORTH CENTRAL AND NORTHEAST LOUISIANA. ANY STRONG TO SEVERE THUNDERSTORMS THIS EVENING WILL HAVE THE CAPABILITY TO PRODUCE STRONG AND DAMAGING WIND GUSTS AND POSSIBLE HAIL. SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE VERY ISOLATED IN NATURE AND NOT WIDESPREAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR MUCH OF THIS WEEK...WITH A DRY PERIOD EXPECTED DURING THE WEEKEND...FOLLOWED BY POSSIBLE RAINFALL DURING EARLY NEXT WEEK. ONE TROPICAL SYSTEM...CINDY...WILL MOVE INTO SOUTHEAST LOUISIANA AND MOVE TOWARD THE TENNESSEE VALLEY FROM WEDNESDAY INTO FRIDAY... FOLLOWED BY THE NEXT TROPICAL SYSTEM DURING EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED THIS AFTERNOON THROUGH TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:50 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 55 min |
| Jul 4, 11:58 PM CDT | Severe Thunderstorm Warning | SHV | Franklin | 47 min |
| Jul 5, 1:55 AM CDT | Flash Flood Warning | SHV | Franklin | 4 hr |
| Jul 5, 3:42 AM CDT | Severe Thunderstorm Warning | SHV | Franklin | 48 min |
| Jul 5, 5:58 AM CDT | Flash Flood Warning | SHV | Red River | 4 hr |
| Jul 5, 1:59 PM CDT | Severe Thunderstorm Warning | SHV | Union | 61 min |
| Jul 5, 2:55 PM CDT | Severe Thunderstorm Warning | SHV | Union | 32 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.